Kansas, 2015Flash Flood and Hail in Kansas, July 26, 2015
July 26, 2015 · NWS GLD · 6 events in 3 counties and zones
During the late afternoon and into the evening a line of strong to severe thunderstorms moved out of Colorado into Northwest Kansas. The largest hail size reported was golf ball size in Sharon Springs.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the late afternoon and into the evening a line of strong to severe thunderstorms moved out of Colorado into Northwest Kansas. The largest hail size reported was golf ball size in Sharon Springs. Winds from the thunderstorms blew down large elm trees near Weskan, uprooting two of them due to estimated speeds of 100 MPH. The high winds also caused blowing dust, dropping visibilities to less than a quarter mile near Monument.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Jul 26, 4:46 PM MST, 4 minutes earlier.
Area forecast discussion, Jul 26, 4:46 PM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM MDT SUN JUL 26 2015
.UPDATE...
ISSUED AT 546 PM MDT SUN JUL 26 2015
ISSUED LOCAL EXTENSION TO SEVERE THUNDERSTORM WATCH EARLIER BY 2
HR AND INCLUDED ADDITIONAL COUNTIES FROM HITCHCOCK NEBRASKA TO
WICHITA KANSAS. BETTER INSTABILITY IS APPROXIMATELY FROM I-70
SOUTH WITH ML CAPE VALUES AROUND 1500-3500 J/KG AHEAD OF LINE.
TRENDS INDICATE MAIN LINE COULD CONTINUE TO FEED ON VERY
MOIST/MARGINALLY UNSTABLE AIR MASS WITH FURTHER UPSCALE GROWTH
(ESPECIALLY ALONG/SOUTH OF INTERSTATE 70). WITH MARGINAL TO WEAK
EFFECTIVE SHEER MAIN CONCERN WILL BE HAIL/STRONG WINDS. AS LOWER
LEVELS STABILIZE OVER THE NEXT FEW HOURS TREND SHOULD BE TOWARDS
WEAKENING OF CONVECTIVE ACTIVITY...SO WILL MONITOR TRENDS TO
DETERMINE IF FURTHER ADJUSTMENTS TO WATCH ARE APPROPRIATE.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 228 PM MDT SUN JUL 26 2015
AS OF 3 PM CDT...2 PM MDT...SKIES ACROSS THE TRI-STATE REGION ARE
MOSTLY CLEAR. TEMPERATURES HAVE BEEN SLOW TO WARM THIS AFTERNOON...
NOW INTO THE LOW TO MID 90S ACROSS MOST OF THE FORECAST AREA. WINDS
ARE EAST AT 10 TO 15 MPH...GUSTING 20 MPH. AT THE SURFACE...A LEE
TROUGH/THERMAL AXIS WAS LOCATED OVER EAST COLORADO. ALOFT...A
SHORTWAVE TROUGH WAS MOVING IN FROM SOUTHWEST COLORADO. AS THE
SHORTWAVE HAS MOVED IN...THUNDERSTORM DEVELOPMENT WAS NOTED ACROSS
THE NEBRASKA PANHANDLE AND EAST NEBRASKA. LATEST WSR-88D RADAR
IMAGERY INDICATES STORMS ARE BECOMING MORE NUMEROUS OVER COLORADO.
FOR THIS AFTERNOON AND TONIGHT...WIDESPREAD THUNDERSTORMS ARE
EXPECTED TO MOVE ACROSS THE TRI-STATE REGION. LATEST SPC
MESOANALYSIS INDICATES SBCAPE OF 2000-4000 J/KG...LOW AND MID LEVEL
LAPSE RATES OF 8+ C/KM AND DCAPE 1000-2000 J/KG INDICATE AN
ENVIRONMENT SUPPORTIVE OF SEVERE WEATHER. 0-6 KM EFFECTIVE BULK
SHEAR IS 30-40 KTS AND SOME STRENGTHENING IS POSSIBLE AS THE WIND
SPEED MAX SLIDES IN FROM THE WEST. BASED ON THIS...SEVERE
THUNDERSTORMS /SOME SUPERCELLS/ CAPABLE OF LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREAT. LATER THIS EVENING...A LOW LEVEL JET
WILL AIDE IN MCS/THUNDERSTORM MAINTENANCE.PRECIPITABLE WATER VALUES
ARE LOWER COMPARED TO YESTERDAY...ON THE ORDER OF 1-1.5 INCHES BY
EVENING. HOWEVER...ANEMIC STORM MOVEMENT OF 5-10 KNOTS WILL PROVIDE
AMPLE OPPORTUNITY FOR HEAVY RAINFALL AND FLASH FLOODING. THIS IS
DEPENDENT ON COLD POOL FORMATION WHICH WOULD CAUSE THUNDERSTORMS TO
PROGRESS QUICKER. HAVE INCREASED POPS THIS FORECAST RUN AS A RESULT
OF EXPECTATION OF COLD POOL FORMATION AND STORM EVOLUTION INTO A
LARGER COMPLEX.
FOR TOMORROW...ANOTHER BOUT OF FOG IS POSSIBLE IN THE MORNING.
HOWEVER...WITH BOUNTIFUL CONVECTION AND REMNANT CLOUD COVER
ANTICIPATED...AM UNSURE ON DEGREE OF RADIATIONAL COOLING AND THUS
FOG POTENTIAL. IF FOG WERE TO DEVELOP...THE PRIME LOCATIONS WOULD BE
NORTHEAST COLORADO AND SOUTHWEST NEBRASKA. DURING THE DAY...A MORE
SUBSTANTIAL SHORTWAVE TROUGH WILL EJECT OVER THE HIGH PLAINS FROM
THE ROCKIES. HOWEVER...THIS TROUGH SHOULD BE MUCH FARTHER
NORTH...OVER WYOMING AND MONTANA. SOME ENERGY WILL EXTEND SOUTH AND
ALLOW STORMS TO FIRE ONCE AGAIN DURING THE AFTERNOON. SHEAR APPEARS
RATHER UNIMPRESSIVE WHILE THERMODYNAMIC PARAMETERS REMAIN FAVORABLE.
SOME STRONG TO SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS AS THE PRIMARY THREATS. CAN'T RULE OUT HEAVY RAINFALL
AND FLASH FLOODING BUT LOWER PRECIPITABLE WATER VALUES AND FASTER
STORM MOVEMENT MAY MITIGATE THE THREAT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 245 PM MDT SUN JUL 26 2015
THE UPPER LOW MOVING ACROSS THE NORTHERN ROCKIES MONDAY NIGHT
MOVES EAST OF THE ROCKIES AND ALONG THE U.S./CANADIAN BORDER ON
TUESDAY AND DRAGS A COLD FRONT ACROSS THE FORECAST AREA DURING THE
DAY. THE SOUTHWESTERLY FLOW ALOFT AHEAD OF THE UPPER LOW BRINGS A
COUPLE OF EMBEDDED SHORT WAVE TROUGHS ACROSS THE REGION THAT WILL
AID IN THE DIURNAL DEVELOPMENT OF ISOLATED TO SCATTERED
THUNDERSTORMS THROUGH THE FIRST PART OF NEXT WEEK. AN AREA OF
SURFACE HIGH PRESSURE MOVES INTO THE CENTRAL HIGH PLAINS THAT WILL
KEEP TEMPERATURES COOLER WITH HIGH TEMPERATURES MAINLY IN THE 80S
ON WEDNESDAY. THE SURFACE HIGH MOVES OFF TO THE EAST ON THURSDAY
WITH A WEAK LEE TROUGH DEEPENING DURING THE DAY THAT REMAINS IN
PLACE NEAR THE EASTERN COLORADO BORDER INTO THE WEEKEND.
THE UPPER HIGH OVER THE SOUTHERN HIGH PLAINS RETROGRADES WEST AND
EXPANDS ACROSS THE SOUTHWEST U.S. DURING THE LATTER HALF OF THE
WEEK. THE HIGH REMAINS OVER THE WESTERN U.S. THROUGH NEXT WEEKEND
AND EXPANDS ACROSS THE SOUTHERN AND CENTRAL PLAINS. CONDITIONS
WILL BE MOSTLY DRY AND WARMER AS A RESULT WITH HIGHS INCREASING
WELL INTO THE 90S BY SATURDAY AND SUNDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 533 PM MDT SUN JUL 26 2015
LINE OF THUNDERSTORMS IS IN THE PROCESS OF MOVING INTO NORTHWEST
KANSAS...AND WILL BE IMPACTING KGLD WITH POSSIBLE LARGE
HAIL...HEAVY RAIN...AND STRONG WINDS DURING THE EARLY PART OF THE
TAF PERIOD. A LITTLE LESS CONFIDENCE IN HOW STRONG IT IS AS IT
MOVES TOWARDS KMCK...HOWEVER THERE SHOULD BE AT LEAST A PERIOD OF
THUNDERSTORMS DURING THE EVENING/EARLY MONDAY MORNING PERIOD.
GUIDANCE ALSO SHOWS POSSIBLE STRATUS DEVELOPING MONDAY MORNING
ACROSS NORTHWEST KANSAS AROUND 12Z MONDAY. NOT AS MUCH CONFIDENCE
IN CIG HEIGHTS DUE TO INCREASING BL WINDS AND ORIENTATION OF MEAN
FLOW FROM THE SOUTH (LOWER MOISTURE THAN IN THE EAST). I KEPT
CONDITIONS ABOVE IFR AT KGLD.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ004-016-029.
CO...NONE.
NE...NONE.
&&
UPDATE...DR
SHORT TERM...RRH
LONG TERM...LOCKHART
AVIATION...DR
Hazardous weather outlook, Jul 26, 9:34 AM MST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1034 AM MDT SUN JUL 26 2015
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1034 AM MDT SUN JUL 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
HEAT INDEX VALUES SHOULD RISE TO NEAR 105 DEGREES EAST OF A
NORTON TO GOVE KANSAS LINE THIS AFTERNOON.
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON THROUGH
TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY SEVERE
WEATHER THREATS. HEAVY RAINFALL AND FLASH FLOODING WILL BE ALSO
POSSIBLE WITH THE SLOWER MOVING THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM MONDAY THROUGH NEXT
WEDNESDAY. A FEW OF THE STRONGER STORMS MAY BECOME MARGINALLY
SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 26, 3:40 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 SE SEIBERT 39.26N 102.82W
07/26/2015 E1.00 INCH KIT CARSON CO PUBLIC
A FEW QUARTER SIZED HAIL, ALONG WITH MARBLE AND NICKEL
HAIL.
&&
CLTLocal storm report, Jul 26, 4:01 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 9 SW VERNON 39.84N 102.44W
07/26/2015 E60 MPH YUMA CO PUBLIC
TWO LARGE TREE BRANCHES DOWN
&&
CLTSpecial weather statement, Jul 26, 4:08 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
508 PM MDT SUN JUL 26 2015
COZ090>092-KSZ001-013-027-NEZ079-262330-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-
CHEYENNE KS-SHERMAN KS-DUNDY NE-
508 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE...EASTERN
YUMA...EASTERN KIT CARSON...WESTERN SHERMAN...NORTHWESTERN WALLACE...
WESTERN CHEYENNE AND WESTERN DUNDY COUNTIES UNTIL 530 PM MDT/630 PM
CDT/...
AT 507 PM MDT /607 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
HOLYOKE TO 10 MILES NORTHEAST OF WRAY TO 18 MILES SOUTHWEST OF ST.
FRANCIS TO 9 MILES NORTH OF CHEYENNE WELLS TO 8 MILES SOUTH OF KIT
CARSON...AND MOVING EAST AT 25 MPH.
THUNDERSTORM OUTFLOW WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. IN ADDITION...MODERATE TO HEAVY RAINFALL WILL BE
POSSIBLE BEHIND THE GUST FRONT. THIS WILL CREATE VISIBILITIES BELOW
ONE MILE AT TIMES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...ST. FRANCIS...CHEYENNE WELLS...KANORADO...RULETON...
HAIGLER...PARKS...ALVIN...FIRSTVIEW AND BEECHER ISLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 15.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 437 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 138 AND 191...AND BETWEEN MILE
MARKERS 257 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT/900 PM
CDT/ FOR NORTHEASTERN COLORADO...NORTHWESTERN KANSAS AND SOUTHWESTERN
NEBRASKA.
LAT...LON 4044 10205 4035 10205 4035 10179 4020 10170
3960 10166 3895 10191 3861 10237 3861 10287
3862 10287 3896 10241 3961 10216 4021 10221
4044 10236
TIME...MOT...LOC 2307Z 270DEG 23KT 4043 10227 4022 10213 3961 10208
3896 10233 3865 10276
007Local storm report, Jul 26, 4:24 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND GST BURLINGTON 39.31N 102.27W
07/26/2015 M60 MPH KIT CARSON CO ASOS
&&
DTHEDESpecial weather statement, Jul 26, 4:35 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
535 PM MDT SUN JUL 26 2015
KSZ001-013-NEZ079-270000-
CHEYENNE KS-SHERMAN KS-DUNDY NE-
535 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN...CHEYENNE AND DUNDY
COUNTIES UNTIL 600 PM MDT/700 PM CDT/...
AT 534 PM MDT /634 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
CRETE TO 3 MILES SOUTHEAST OF RULETON...AND MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE REDUCING VISIBILITIES
BELOW ONE MILE.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...ST. FRANCIS...BENKELMAN...EDSON...RULETON...BIRD CITY...
WHEELER AND PARKS.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 8 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT/900 PM
CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4035 10142 3915 10139 3921 10190 4035 10193
TIME...MOT...LOC 2334Z 268DEG 23KT 4035 10187 3929 10185
007
Local storm report, Jul 26, 4:37 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND GST 9 NNE KIT CARSON 38.88N 102.73W
07/26/2015 E50 MPH CHEYENNE CO CO-OP OBSERVER
&&
CLTEvent by event
3 thunderstorm wind, 2 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Wallace
- When
- July 26, 4:50 PM MST
- Where
- Wallace County, 5.19 mi N of Weskan
- Measured
- 87 kt (100 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 38.945, -101.970
Large elm trees were blown down, including one of the trees being uprooted. A larger tree by the creek, with a diameter of 2.5 to 3 feet, was also uprooted.
Thunderstorm Wind, Sherman
- When
- July 26, 5:17 PM MST
- Where
- Sherman County, 13.7 mi N of Goodland Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.568, -101.710
Zero visibility and heavy rainfall accompanied the winds.
Hail, Wallace
- When
- July 26, 5:49 PM MST to 5:53 PM MST
- Where
- Wallace County, 1.28 mi WNW of Sharon Spgs
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.890, -101.750
Hail sizes ranged from 1.25 inches to 1.75 inches in diameter.
Flash Flood, Wallace
- When
- July 26, 6:00 PM MST to 9:00 PM MST
- Where
- Wallace County, 0.97 mi SSE of Sharon Spgs to 1.02 mi SE of Sunland
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 38.867, -101.723
Water rushing over County Road 14 southwest of Sharon Springs near the intersection of Muddy Road. Pictures from social media of water ponding in fields and farms, with various roads covered with water. Standing water was half way up cattle panels at the stockyard on the south side of Sharon Springs.
Hail, Wallace
- When
- July 26, 6:07 PM MST
- Where
- Wallace County, 7.04 mi S of Sharon Spgs Arpt
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.748, -101.742
Hail was falling at the time of the report.
Thunderstorm Wind, Greeley
- When
- July 26, 6:22 PM MST
- Where
- Greeley County, 0.33 mi NNW of Tribune Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.455, -101.751
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 26 to 28, 20153 deaths · 1 event
- Flash Flood in Pennsylvania, July 26, 2015$3.0 million · 1 event
- Flooding in Iowa, July 26 to 29, 2015$2.2 million · 7 events
- Flash Flooding and Damaging Winds in Missouri, July 26 to 27, 2015$500,000 · 52 kt wind · 8 events
- Tornadoes and Hail in Nebraska, July 26 to 27, 2015$145,000 · EF0 · 21 events
- Hail and Damaging Wind in South Dakota, July 26, 2015$200,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in New York, July 26, 2015$31,000 · 1 in hail · 6 events
- Flash Flood and Hail in South Dakota, July 26 to 27, 2015$30,000 · 1.75 in hail · 6 events
- Tornado and Hail in North Dakota, July 26, 2015$15,000 · EF0 · 13 events
- Damaging Wind in Iowa, July 26, 2015$25,000 · 56 kt wind · 1 event
- Flash Flood in New York, July 26, 2015$25,000 · 1 event
- Damaging Wind in Kentucky, July 26, 2015$15,000 · 56 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 589819, 589820, 589817, 589815, 589818, 589821.